# SDR DHL9970329C

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING FIXED LEADING EDGE CUT OUT FOR THE NR 5 SLAT INBD TRACK IS CRACKED.  REMOVED SEALS TO GAIN ACCESS TO BACKSIDE OF LEAD EDGE OF WING PER SRM 57-30-4, MADE EXTERNAL DOUBLER PICKED UP EXISTING HOLES 2 EA NEW HLOES ONTO NEW DOUBLER PER SRM 57-30-4.  ROUTED CRACK APPROXIMATELY .375 INCH LONG PER SRM 57-30-4, TREATED AND PRIMED NEW DOUBLER AND LEADING EDGE OF WING PER SRM 57-30-4, MATERIAL USED: 6X10 .063 2024T3, N/R 2009.
